# SDR DALA2024050304899

- Difficulty date: April 29, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727d Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0323666) SEAT TRACK HAS BROKEN LUG AT STA 727D+11, LBL45, WL208. PERFORMED REPAIR TO SEAT TRACK BETWEEN STA 727B TO STA 727E+10, LBL 45, SPLICE REPAIR BETWEEN BSTA 727E AND B727F, PER B-737-SRM 53-00-52-2R, REP 5.
